# SDR VNAA2025010311101

- Difficulty date: December 31, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 22,922 hours, 20,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02147
- Condition: Smoke
- Location: Zone 100
- Part time: 21,933 hours, 19,557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER THE LH ENGINE WAS STARTED, THERE WAS FUMES AND A LIGHT HAZE THROUGHOUT THE CABIN AND COCKPIT. THE PLANE WAS DEBOARDED AND NO MEDICAL ATTENTION WAS REQUIRED. THE FUMES AND SMOKE WENT AWAY AFTER THE ENGINES WERE SHUT DOWN. / REMOVED AND REPLACED ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. ACM OPS CHECK GOOD. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW AMM 21-51-20-000/400-801-A01. OPS TESTED AND LEAK TESTED GOOD. NO FUME SMELL NOTED IN COCKPIT OR CABIN DURING OPERATION OFF OF EITHER BLEED SOURCE.
